# SDR SWAA053706

- Difficulty date: November 20, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 42,509 hours, 37,408 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6547952
- Part serial: 002335
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT CARGO DOOR FWD FRAME CRACKED AT LOWER STOP FITTING.  REMOVED AND REPLACED CARGO DOOR PER MM.
